Is it safe to mix lisinopril and maxzide (hydrocholorthiazide and triamterene)?

Use carefully. These two drugs are used commonly to treat hypertension and are very effective. They must be used with caution however as both drugs have to the potential to raise potassium. Also kidney failure can result if dehydration occurs. Non steroidal anti inflammatory drugs (nsaids) should be avoided.

Related Questions

Is it ok to take both lisinopril and maxzide (hydrocholorthiazide and triamterene)?

Yes, but, be careful. Any dehydration will make Lisinopril slow down your kidney function. So, if you have anorexia, vomiting, diarrhea (causing mild dehydration), the maxzide (hydrocholorthiazide and triamterene) will make your dehydration worse due to obligatory urine (water) loss caused by maxzide (hydrocholorthiazide and triamterene) (a diuretic). In this case, Lisinopril will be deleterious to your kidneys until you correct the dehydration. So, if you are losing fluids hold maxzide (hydrocholorthiazide and triamterene). Read more...

What are the differences between maxzide (hydrocholorthiazide and triamterene) and hydrochlorothiazide?

Combination Pill. Maxzide (hydrocholorthiazide and triamterene) is a combination pill that contains two types of diuretics ("water pills")--i.e. triamterene and hydrochlorothiazide. Triamterene is a potassium-sparing diuretic that blocks sodium channels in the collecting tubules in the kidney. Read more...

What is the medicine maxzide (hydrocholorthiazide and triamterene) for?

Maxzide (hydrocholorthiazide and triamterene) is diuretic. Maxide is a diruretic, used to rid the body of excess fluid and also used as medication to lower blood pressure. Read more...